# SDR GTIA2021060735766

- Difficulty date: May 26, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 51,964 hours, 23,966 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Controller
- Condition: Malfunctioned
- Location: Pitot Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE GOT ECAM ANTI ICE CAPT L STAT AND CAPT R STAT. 2 MINS PRIOR WE BOTH SMELLED A FUNNY ODOR-POSSIBLE FIRE AND OR SMOKE- WENT AWAY AFTER ABOUT 10 MINS-ACCOMPLISHED TSM 30-31-00-810-807-A FAULT CONFIRMED, R STATIC PROBE 8DA1 AND CHECK STATIC PHC 1 SUPPLY. CHECKED R STATIC PROBE 8DA1 RESISTANCE BETWEEN PIN 2 AND PIN 1, 12.0 OHMS (NORMAL RANGE). REF TSM 30-31-00-810-806-A CB 5DA1 CLOSED AND 28VDC AT PIN A M OF THE PHC 1 (6DA1) PER BOTH TSM NEXT STEP IS REPLACEMENT OF THE PHC 1 (6DA1) R&R PHC 1 (6DA1) IAW AMM 30-31-34. PHC 1 IS THE SOURCE OF THE ODOR/INTERNAL FAIL. OPERATIONAL TEST OF THE PROBE ICE PROTECTION SYSTEM OK NO FURTHER FAULTS NOTED. AC OK FOR RETURN TO SERVICE. MOC NOTIFIED.
